# SDR SWAA041912

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 56,674 hours, 53,652 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 ELEVATOR TAB HINGE BUSHING AND HARDWARE PER MM.
